Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 14, NWS Atlanta, GA

February 3, 2022Dawson County, Forsyth County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 3, 2022, 11:37 PM EST for Dawson County, Forsyth County, Georgia. It took effect at Feb 4, 2022, 1:07 AM EST. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Feb 3, 2022, 11:37 PM EST (04:37 UTC)
In effect from
Feb 4, 2022, 1:07 AM EST
Expired
Feb 4, 2022, 8:32 PM EST
In force
19 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dawson County, GA, Forsyth County, GA

The radar

The Atlanta radar (KFFC), 118 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Etowah River at GA 9 near Dawsonville (DWSG1). The gauge peaked at 14.02 ft at Feb 4, 2022, 2:00 PM EST.

actionminormoderate5101502/0402/0502/06
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02389150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

805 
WGUS42 KFFC 040437
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1137 PM EST Thu Feb 3 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Etowah River near Dawsonville affecting Dawson and Forsyth 
  Counties.

For the Etowah River Basin...including Landrum, Dawsonville, 
Dawsonville, Dawsonville, Dawsonville, Free Home, Barrettsville, 
Ball Ground, Northeast Canton, East Canton Downstream I-575, Canton, 
Waleska, Woodstock, Big Shanty/Kennesaw, Blackwells, Woodstock, 
Kennesaw, Mars Hill, Below Allatoona Dam, Rockmart, Cartersville, 
Dallas, Kingston, Kingston, Rome GA 1 Loop, Rome Coosa Valley FG...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC085-117-041645-
/O.NEW.KFFC.FL.W.0014.220204T0607Z-220205T0126Z/
/DWSG1.1.ER.220204T0607Z.220204T1200Z.220204T1925Z.NR/
1137 PM EST Thu Feb 3 2022

...FLOOD WARNING IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Etowah River near Dawsonville.

* WHEN...Until tomorrow evening.

* IMPACTS...At 14 feet, flooding begins in northwest Forsyth county. 
  Old Federal Road begins to flood and Nicholson Road is closed off 
  to residents. Minor flooding continues in south Dawson county.

* ADDITIONAL DETAILS...
  - At 11:00 PM EST Thursday the stage was 11.7 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 15 feet tomorrow
    morning. It will then fall below flood stage early tomorrow
    afternoon.
  - Flood stage is 13 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
      3434 8427 3440 8417


$$
5 follow-up statements
347 
WGUS82 KFFC 040910
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
410 AM EST Fri Feb 4 2022

...The Flood Warning continues for the following rivers in Georgia...

  Etowah River near Dawsonville affecting Dawson and Forsyth 
  Counties.

For the Etowah River Basin...including Dawsonville...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC085-117-042115-
/O.CON.KFFC.FL.W.0014.000000T0000Z-220205T0126Z/
/DWSG1.1.ER.220204T0613Z.220204T1200Z.220204T1831Z.NR/
410 AM EST Fri Feb 4 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS EVENING...

* WHAT...Minor flooding is occurring. 

* WHERE...Etowah River near Dawsonville.

* WHEN...Until this evening.

* IMPACTS...At 14 feet, Moderate flooding begins in northwest 
  Forsyth county. Old Federal Road begins to flood and Nicholson 
  Road is closed off to residents. Minor flooding continues in south 
  Dawson county.

* ADDITIONAL DETAILS...
  - At 3:00 AM EST Friday the stage was 13.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:00 AM EST Friday was 13.3 feet.
  - Forecast...The river is expected to rise to a crest of 15
    feet this morning. It will then fall below flood stage this
    afternoon.
  - Flood stage is 13 feet.
  - Flood History...This crest compares to a previous crest of 15
    feet on 09/06/1949.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
      3434 8427 3440 8417


$$
200 
WGUS82 KFFC 041433
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
933 AM EST Fri Feb 4 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Etowah River near Dawsonville affecting Dawson and Forsyth 
  Counties.

For the Etowah River Basin...including Landrum, Dawsonville, 
Dawsonville, Dawsonville, Dawsonville, Free Home, Barrettsville, 
Ball Ground, Northeast Canton, East Canton Downstream I-575, Canton, 
Waleska, Woodstock, Big Shanty/Kennesaw, Blackwells, Woodstock, 
Kennesaw, Mars Hill, Below Allatoona Dam, Rockmart, Cartersville, 
Dallas, Kingston, Kingston, Rome GA 1 Loop, Rome Coosa Valley FG...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC085-117-050245-
/O.EXT.KFFC.FL.W.0014.000000T0000Z-220205T0626Z/
/DWSG1.1.ER.220204T0613Z.220204T1800Z.220205T0026Z.NO/
933 AM EST Fri Feb 4 2022

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding will continue.

* WHERE...Etowah River near Dawsonville.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 14 feet, Moderate flooding begins in northwest 
  Forsyth county. Old Federal Road begins to flood and Nicholson 
  Road is closed off to residents. Minor flooding continues in south 
  Dawson county.

* ADDITIONAL DETAILS...
  - At 8:00 AM EST Friday the stage was 13.9 feet.
  - Forecast...The river is expected to rise to a crest of 14.1
    feet this afternoon. It will then fall below flood stage this
    evening.
  - Flood stage is 13 feet.


&&

LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
      3434 8427 3440 8417


$$
478 
WGUS82 KFFC 041902
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
202 PM EST Fri Feb 4 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Etowah River near Dawsonville affecting Dawson and Forsyth 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC085-117-050715-
/O.EXT.KFFC.FL.W.0014.000000T0000Z-220205T1124Z/
/DWSG1.1.ER.220204T0613Z.220204T1645Z.220205T0524Z.NO/
202 PM EST Fri Feb 4 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding will continue.

* WHERE...Etowah River near Dawsonville.

* WHEN...Until tomorrow morning.

* IMPACTS...At 14 feet, Moderate flooding begins in northwest 
  Forsyth county. Old Federal Road begins to flood and Nicholson 
  Road is closed off to residents. Minor flooding continues in south 
  Dawson county.

* ADDITIONAL DETAILS...
  - At 1:00 PM EST Friday the stage was 14 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:00 PM EST Friday was 14.1 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 5.4 feet
    early Wednesday afternoon.
  - Flood stage is 13 feet.


&&

LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
      3434 8427 3440 8417


$$
068 
WGUS82 KFFC 042305
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
605 PM EST Fri Feb 4 2022

...The Flood Warning continues for the following rivers in Georgia...

  Etowah River near Dawsonville affecting Dawson and Forsyth 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC085-117-050600-
/O.EXT.KFFC.FL.W.0014.000000T0000Z-220205T0600Z/
/DWSG1.1.ER.220204T0613Z.220204T1815Z.220205T0051Z.NO/
605 PM EST Fri Feb 4 2022

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring.

* WHERE...Etowah River near Dawsonville.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 13 feet, Flood Stage is reached and minor flooding 
  begins in south Dawson county. Minor flooding continues on 
  Nicholson Road in northwest Forsyth county. The water will be 
  around one foot deep on the road.

* ADDITIONAL DETAILS...
  - At 5:00 PM EST Friday the stage was 13.6 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 5.3 feet early Wednesday
    afternoon.
  - Flood stage is 13 feet.


&&

LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
      3434 8427 3440 8417


$$
017 
WGUS82 KFFC 050132
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
832 PM EST Fri Feb 4 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Etowah River near Dawsonville affecting Dawson and Forsyth 
  Counties.

GAC085-117-050245-
/O.CAN.KFFC.FL.W.0014.000000T0000Z-220205T0132Z/
/DWSG1.1.ER.220204T0613Z.220204T1815Z.220204T2305Z.NO/
832 PM EST Fri Feb 4 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Etowah River near Dawsonville.

* ADDITIONAL DETAILS...
  - At 8:00 PM EST Friday the stage was 11.4 feet.
  - Forecast...The river is expected to fall to 5.4 feet
    Wednesday evening.


&&

LAT...LON 3441 8408 3436 8404 3435 8411 3428 8425
      3434 8427 3440 8417


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 3, 6:52 PM EST, 4 hours 45 minutes earlier.

Area forecast discussion, Feb 3, 6:52 PM EST, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
652 PM EST Thu Feb 3 2022

...Updated for 00Z Aviation Discussion...

.PREV DISCUSSION... /Issued 303 PM EST Thu Feb 3 2022/

..Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Friday Night/...

The first round of showers ahead of the main frontal boundary is
making its way across north and central Georgia at this time. As
these showers push eastward, model guidance is in good agreement
that a brief lull in rainfall is anticipated before the main line
starts to move through northwest Georgia this afternoon. This line
will ultimately progress eastward through the forecast area tonight
into tomorrow evening. The primary threat with this system will be
the flooding potential from excessive rainfall thanks to PWATS
exceeding 1.5". This has merited a Flood Watch for locations
primarily along and north of I-85. QPF through tomorrow night is
anticipated to be between 1-2" with locally higher amounts of up to
4" possible especially in areas of higher elevations. Warm
temperatures and dewpoints will be in place ahead of the front due
to southerly surface flow that will increase the chances for
thunderstorms embedded along the frontal boundary. A low-level jet
and wind shear could result in some thunderstorms producing gusty
winds. The greatest chance for thunderstorms along and north of
the I-85 corridor appear to be this evening and into the early
morning hours Friday. The risk of thunderstorms return tomorrow
afternoon and early evening for locations along an axis between
Columbus, Macon, and Augusta as the front continues to push
eastward. Southerly winds will swing to northwesterly behind the
front, gusting up to 20kts through tomorrow morning.

KAL

LONG TERM /Saturday through Thursday/...

Picking up on Saturday, long wave trough and associated front are
pushing out of the area along the eastern seaboard, reinforced by a
mid lvl shortwave pulsing and pushing the system. What does that
mean for the long term? PoPs have trended downward, with just mid-
range Slight Chance PoPs coming across the far SE portion of the CWA
through Monday as disturbances move through the mid-lvl SWly flow
with wrap-around precip from developing surface low off the coast of
GA/SC.  Pattern change comes on Monday night through Tuesday night
as digging trough over the southern Plain ejects eastward, shunting
out residual moisture and the surface low off the coast, with a
broad surface high sinking down over the Tennessee River Valley.
That sets the stage for a dry rest of the long term period as CWA
remains under quasi-zonal flow aloft with aforementioned surface
high remaining dominant through the extended.

Morgan

&&

.AVIATION...
00Z Update...
Main line of showers will be moving into the ATL area TAF sites in
the next few hours. Will see periods of heavy rain and gusty SW
winds as the storms move through. Will continue to see light
showers through daybreak with the rain tapering off in the ATL
area by 15z and for CSG/MCN around 17z Fri. Ceilings are mainly in
the MVFR range now but they will fall into the IFR range as the
storms move in. Expecting the ceilings to lift back into the MVFR
range by 20z Fri. They will continue to lift slowly into the VFR
range after 00z Sat. VSBYs will stay mainly in the MVFR range
through Fri evening. Will see some IFR VSBYs briefly in and around
any stronger storms.

//ATL Confidence...00Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          54  61  31  51 /  90  80  20   0
Atlanta         48  56  28  47 / 100  70  10   0
Blairsville     44  53  21  45 / 100  50   5   0
Cartersville    44  50  25  45 / 100  40   5   0
Columbus        54  61  31  52 /  90  80  40   0
Gainesville     51  58  29  48 / 100  70   5   0
Macon           59  66  33  55 /  80  90  50   5
Rome            44  50  26  47 / 100  30   0   0
Peachtree City  49  58  27  48 / 100  70  20   0
Vidalia         62  72  39  55 /  10  80  90   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday afternoon for the following zones:
Banks...Bartow...Carroll...Catoosa...Chattooga...Cherokee...
Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...Douglas...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Heard...Lumpkin...Meriwether...
Murray...North Fulton...Paulding...Pickens...Polk...South
Fulton...Towns...Troup...Union...Walker...White...Whitfield.

&&

SHORT TERM...KAL
LONG TERM....Morgan
AVIATION...01
Hazardous weather outlook, Feb 3, 3:19 PM EST, 8 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
319 PM EST Thu Feb 3 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-042030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
319 PM EST Thu Feb 3 2022

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Flood Watch remains in effect for portions of north and west
Georgia, roughly along and north of the I-85 corridor, this
afternoon and tonight. Periods of heavy rainfall are possible
across much of north and central Georgia as a cold front moves
south across the outlook area. Mainly one to two inches of
additional rainfall is likely. Locally higher amounts are
possible, especially in the higher terrain of the north Georgia
mountains. Some localized flooding or isolated flash flooding
could occur, especially around creeks, small streams, areas that
are urbanized, low-lying, or have poor drainage.

Isolated thunderstorms will also be possible late this afternoon
and evening. A few storms could become strong to severe during
this time, most likely across west Georgia. Gusty winds will be
the primary hazard with any severe thunderstorms that develop.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The Flood Watch will remain in effect until 1 PM Friday
afternoon. Some localized flooding or isolated flash flooding
will remain possible during this time, especially around creeks,
small streams, areas that are urbanized, low-lying, or have poor
drainage. Isolated thunderstorms will be possible in central
Georgia on Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Feb 3, 8:36 PM EST, 3 hours 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
836 PM EST Thu Feb 3 2022

GAZ032>034-043>045-055-040215-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-DeKalb GA-Gwinnett GA-
South Fulton GA-
836 PM EST Thu Feb 3 2022

...Strong thunderstorms will impact portions of western DeKalb, Cobb,
central Douglas, southwestern Gwinnett, Fulton and northwestern
Clayton Counties through 915 PM EST...

At 836 PM EST, a line of strong thunderstorms was along a line
extending from Fair Oaks to near Roscoe, and moving east at 45 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Douglasville, Decatur, Jonesboro, Sandy Springs,
Roswell, Johns Creek, Alpharetta, Smyrna, Dunwoody, East Point,
Kennesaw, Duluth, Union City, Forest Park, Suwanee, Riverdale,
College Park and Powder Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3400 8460 3410 8424 3406 8415 3405 8410
      3406 8411 3404 8403 3354 8435 3353 8443
      3355 8444 3355 8446 3352 8459 3351 8461
      3351 8482 3353 8482 3355 8483 3357 8481
      3358 8484
TIME...MOT...LOC 0136Z 252DEG 40KT 3392 8456 3354 8480

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Feb 3, 8:50 PM EST, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
850 PM EST Thu Feb 3 2022

GAZ056-058-068>071-079-081-040215-
Butts GA-Lamar GA-Monroe GA-Upson GA-Crawford GA-Spalding GA-
Talbot GA-Pike GA-
850 PM EST Thu Feb 3 2022

...Strong thunderstorms will impact portions of southeastern
Spalding, southeastern Pike, western Monroe, Upson, Butts,
northwestern Crawford, northeastern Talbot and Lamar Counties through
915 PM EST...

At 850 PM EST, a line of strong thunderstorms was along a line
extending from near Orchard Hill to Sprewell Bluff State Park, and
moving east at 45 mph.

HAZARD...40 to 50 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Thomaston, Barnesville, Jackson, Forsyth, Flovilla, Milner,
Yatesville, Orchard Hill, Meansville, Culloden, Aldora, Sunset
Village, Lincoln Park, The Rock, Atwater, Walker Mill, Russellville,
Sprewell Bluff State Park, Logtown and Blount.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3279 8453 3330 8417 3331 8413 3330 8413
      3330 8407 3331 8407 3331 8384 3327 8383
      3325 8381 3321 8383 3319 8381 3318 8382
      3313 8382 3276 8407
TIME...MOT...LOC 0150Z 269DEG 38KT 3319 8425 3287 8448

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Feb 3, 9:28 PM EST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
928 PM EST Thu Feb 3 2022

GAZ069>071-079-040300-
Lamar GA-Monroe GA-Upson GA-Talbot GA-
928 PM EST Thu Feb 3 2022

...Strong thunderstorms will impact portions of central Monroe,
Upson, Talbot and southern Lamar Counties through 1000 PM EST...

At 928 PM EST, a line of strong thunderstorms was along a line
extending from near Collier to Olive Branch, and moving east at 25
mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Thomaston, Barnesville, Forsyth, Talbotton, Woodland, Yatesville,
Culloden, Aldora, Sunset Village, Lincoln Park, The Rock, Baughville,
Sprewell Bluff State Park, Logtown, Sunnyside, Prattsburg, Hannahs
Mill, Collier, Juliette and Big Lazer Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3272 8469 3300 8429 3299 8427 3301 8427
      3315 8407 3318 8382 3313 8382 3307 8376
      3285 8408 3285 8412 3282 8412 3273 8426
      3274 8429 3272 8434 3268 8434 3268 8437
      3265 8437 3262 8441 3263 8469 3270 8470
TIME...MOT...LOC 0228Z 265DEG 23KT 3311 8398 3268 8460

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Feb 3, 9:37 PM EST, 2 hours before
Special Weather Statement
National Weather Service Peachtree City GA
937 PM EST Thu Feb 3 2022

GAZ022-032>034-044>046-055-057-040330-
North Fulton GA-Rockdale GA-Cobb GA-Clayton GA-DeKalb GA-Forsyth GA-
Gwinnett GA-Henry GA-South Fulton GA-
937 PM EST Thu Feb 3 2022

...Heavy rain will impact portions of central Rockdale, DeKalb,
southwestern Forsyth, Cobb, Gwinnett, north central Henry, Fulton
and northern Clayton Counties through 1030 PM EST...

At 936 PM EST, a line of heavy rain showers was along a line
extending from near Snellville to near Sandy Creek, and moving east
at 25 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Lawrenceville, Decatur, Sandy Springs, Roswell,
Johns Creek, Alpharetta, Smyrna, Dunwoody, East Point, Milton,
Kennesaw, Duluth, Acworth, Forest Park, Snellville, Suwanee,
Riverdale and College Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3408 8461 3407 8442 3411 8442 3413 8436
      3418 8435 3419 8433 3419 8426 3414 8426
      3405 8412 3400 8387 3379 8398 3358 8414
      3356 8445 3360 8454 3373 8459 3375 8458
      3380 8462 3381 8472 3395 8472 3396 8474
TIME...MOT...LOC 0236Z 283DEG 24KT 3389 8403 3345 8453

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Feb 3, 10:30 PM EST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1030 PM EST Thu Feb 3 2022

GAZ089-040430-
Muscogee GA-
1030 PM EST Thu Feb 3 2022

...Strong thunderstorms will impact portions of Muscogee County
through 1130 PM EST...

At 1029 PM EST, a line of strong thunderstorms was along a line
extending from near Talbotton to Phenix City, and moving northeast at
45 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Columbus, North Fort Benning, Bibb City, Upatoi, Saint Marys Hills,
Edgewood, Flat Rock, Highland Park, Laurel Hills, Green Island Hills,
Sand Hill, Battle Park, Vista Terrace, Columbus Metropolitan Airport,
Rose Hill, Midland, Kenwood, Custer Road Terrace, Benning Hills and
Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3261 8491 3258 8491 3258 8470 3256 8469
      3256 8467 3252 8469 3251 8473 3242 8477
      3241 8488 3237 8496 3238 8499 3239 8497
      3241 8498 3243 8496 3244 8497 3245 8500
      3252 8500 3258 8507 3261 8508
TIME...MOT...LOC 0329Z 247DEG 38KT 3265 8451 3248 8501

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Feb 3, 10:31 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1031 PM EST Thu Feb 3 2022

GAZ089-040430-
Muscogee GA-
1031 PM EST Thu Feb 3 2022

...Heavy rain will impact portions of Muscogee County through 1130
PM EST...

At 1030 PM EST, a line of heavy rain showers was along a line
extending from near Talbotton to Phenix City, and moving northeast
at 45 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Columbus, North Fort Benning, Bibb City, Upatoi, Saint Marys Hills,
Edgewood, Flat Rock, Highland Park, Laurel Hills, Green Island Hills,
Sand Hill, Battle Park, Vista Terrace, Columbus Metropolitan Airport,
Rose Hill, Midland, Kenwood, Custer Road Terrace, Benning Hills and
Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3261 8491 3258 8491 3258 8470 3256 8469
      3256 8467 3252 8469 3251 8473 3242 8477
      3241 8488 3237 8496 3238 8499 3239 8497
      3241 8498 3243 8496 3244 8497 3245 8500
      3252 8500 3258 8507 3261 8508
TIME...MOT...LOC 0330Z 247DEG 38KT 3265 8451 3248 8501

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 7:14 PM ESTSpecial Weather StatementFFCHaralson, Polk46 min
Feb 3, 7:17 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup58 min
Feb 3, 7:42 PM ESTSpecial Weather StatementFFCCarroll18 min
Feb 3, 8:11 PM ESTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Spalding, Talbot, Upson49 min
Feb 3, 8:36 PM ESTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Douglas, Fulton39 min
Feb 3, 8:50 PM ESTSpecial Weather StatementFFCButts, Lamar, Monroe, Upson25 min
Feb 3, 9:28 PM ESTSpecial Weather StatementFFCLamar, Monroe, Talbot, Upson32 min
Feb 3, 9:37 PM ESTSpecial Weather StatementFFCCobb, DeKalb, Fulton, Gwinnett53 min
Feb 3, 10:30 PM ESTSpecial Weather StatementFFCMuscogee60 min
Feb 3, 10:31 PM ESTSpecial Weather StatementFFCMuscogee59 min
Feb 3, 10:32 PM ESTRiver Flood WarningFFCForsyth, Fulton42 hr
Feb 3, 11:13 PM ESTRiver Flood WarningFFCForsyth16 hr
Feb 3, 11:43 PM ESTRiver Flood WarningFFCWhitfield52 hr
Feb 4, 12:09 AM ESTSpecial Weather StatementFFCHarris51 min
Feb 4, 12:47 AM ESTSpecial Weather StatementFFCMeriwether28 min
Feb 4, 12:53 AM ESTFlash Flood WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup, Upson6 hr
Feb 4, 1:20 AM ESTSpecial Weather StatementFFCPike25 min
Feb 4, 1:38 AM ESTSpecial Weather StatementFFCClayton, DeKalb, Gwinnett52 min
Feb 4, 2:40 AM ESTRiver Flood WarningFFCDeKalb82 min
Feb 4, 2:47 AM ESTRiver Flood WarningFFCGwinnett3 hr
Feb 4, 3:06 AM ESTRiver Flood WarningFFCGwinnett7 hr
Feb 4, 3:14 AM ESTRiver Flood WarningFFCGilmer6 hr
Feb 4, 3:25 AM ESTSpecial Weather StatementFFCStewart35 min
Feb 4, 3:50 AM ESTSpecial Weather StatementFFCWebster25 min
Feb 4, 3:54 AM ESTSpecial Weather StatementFFCBibb, Crawford36 min
Feb 4, 4:03 AM ESTSpecial Weather StatementFFCMacon, Schley, Taylor27 min
Feb 4, 4:33 AM ESTRiver Flood WarningFFCChattahoochee, Muscogee29 hr
Feb 4, 4:50 AM ESTRiver Flood WarningFFCGwinnett, Walton7 hr
Feb 4, 5:06 AM ESTRiver Flood WarningFFCCherokee28 hr
Feb 4, 5:56 AM ESTRiver Flood WarningFFCLamar, Spalding3 hr
Feb 4, 6:42 AM ESTRiver Flood WarningFFCDeKalb, Rockdale5 hr
Feb 4, 7:24 AM ESTRiver Flood WarningFFCDawson7 hr
Feb 4, 8:25 AM ESTRiver Flood WarningFFCFayette, Spalding18 hr
Feb 4, 8:28 AM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson37 hr
Feb 4, 8:34 AM ESTRiver Flood WarningFFCNewton, Rockdale22 hr
Feb 4, 8:44 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee58 hr
Feb 4, 9:07 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield48 hr
Feb 4, 9:54 AM ESTRiver Flood WarningFFCGordon3 days
Feb 4, 11:21 AM ESTRiver Flood WarningFFCCherokee16 hr
Feb 4, 11:38 AM ESTRiver Flood WarningFFCGwinnett10 hr
Feb 4, 1:06 PM ESTRiver Flood WarningFFCJones7 hr
Feb 4, 1:55 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs55 hr
Feb 4, 5:27 PM ESTRiver Flood WarningFFCMurray, Whitfield25 hr

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.